\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Center Lyapunov exponents in partially hyperbolic dynamics

Abstract Related Papers Cited by
  • In this survey, we discuss the problem of removing zero Lyapunov exponents of smooth invariant measures along the center direction of a partially hyperbolic diffeomorphism and various related questions. In particular, we discuss disintegration of a smooth invariant measure along the center foliation. We also simplify the proofs of some known results and include new questions and conjectures.
    Mathematics Subject Classification: Primary: 37D25; Secondary: 37D30, 37D35.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    F. Abdenur, C. Bonatti and S. Crovisier, Nonuniform hyperbolicity for $C^1$-generic diffeomorphisms, Israel J. Math., 183 (2011), 1-60.doi: 10.1007/s11856-011-0041-5.

    [2]

    J. Alves, V. Araújo and B. Saussol, On the uniform hyperbolicity of some nonuniformly hyperbolic systems, Proc. Amer. Math. Soc., 131 (2003), 1303-1309.doi: 10.1090/S0002-9939-02-06857-0.

    [3]

    J. Alves, C. Bonatti and M. Viana, SRB measures for partially hyperbolic systems whose central direction is mostly expanding, Invent. Math., 140 (2000), 351-398.doi: 10.1007/s002220000057.

    [4]

    A. Avila and M. Viana, Extremal Lyapunov exponents: An invariance principle and applications, Invent. Math., 181 (2010), 115-189.doi: 10.1007/s00222-010-0243-1.

    [5]

    A. Avila, J. Santamaria and M. Viana, Cocycles over partially hyperbolic maps, preprint, 2008. Available from: http://www.preprint.impa.br.

    [6]

    A. Avila, M. Viana and A. Wilkinson, Absolute continuity, Lyapunov exponents and rigidity I: Geodesic flows, preprint, 2011.

    [7]

    A. Baraviera and C. Bonatti, Removing zero Lyapunov exponents, Ergodic Theory Dynam. Systems, 23 (2003), 1655-1670.doi: 10.1017/S0143385702001773.

    [8]

    J. Bochi, Genericity of zero Lyapunov exponents, Ergodic Theory Dynam. Systems, 22 (2002), 1667-1696.doi: 10.1017/S0143385702001165.

    [9]

    J. Bochi, Ch. Bonatti and L. J. Díaz, Robust vanishing of all Lyapunov exponents for iterated function systems, Mathematische Zeitschrift, 276 (2014), 469-503.doi: 10.1007/s00209-013-1209-y.

    [10]

    C. Bonatti, L. J. Díaz and A. Gorodetski, Non-hyperbolic ergodic measures with large support, Nonlinearity, 23 (2010), 687-705.doi: 10.1088/0951-7715/23/3/015.

    [11]

    C. Bonatti, L. J. Díaz and M. Viana, Dynamics Beyond Uniform Hyperbolicity. A Global Geometric and Probabilistic Perspective, Encyclopaedia of Mathematical Sciences, 102, Mathematical Physics, III, Springer-Verlag, Berlin, 2005.

    [12]

    D. Burago and S. Ivanov, Partially hyperbolic diffeomorphisms of 3-manifolds with abelian fundamental groups, J. Mod. Dyn., 2 (2008), 541-580.doi: 10.3934/jmd.2008.2.541.

    [13]

    K. Burns and A. Wilkinson, Stable ergodicity of skew products, Ann. Sci. École Norm. Sup. (4), 32 (1999), 859-889.doi: 10.1016/S0012-9593(00)87721-6.

    [14]

    C. Q. Cheng and Y. S. Sun, Existence of invariant tori in three-dimensional measure-preserving mappings, Celestial Mech. Dynam. Astronom., 47 (1989/90), 275-292. doi: 10.1007/BF00053456.

    [15]

    L. J. Díaz and A. Gorodetski, Non-hyperbolic ergodic measures for non-hyperbolic homoclinic classes, Ergodic Theory Dynam. Systems, 29 (2009), 1479-1513.doi: 10.1017/S0143385708000849.

    [16]

    D. Dolgopyat, On dynamics of mostly contracting diffeomorphisms, Comm. Math. Phys., 213 (2000), 181-201.doi: 10.1007/s002200000238.

    [17]

    D. Dolgopyat, On differentiability of SRB states for partially hyperbolic systems, Invent. Math., 155 (2004), 389-449.doi: 10.1007/s00222-003-0324-5.

    [18]

    A. Gogolev, Smooth conjugacy in hyperbolic dynamics, preprint.

    [19]

    A. Gogolev, How typical are pathological foliations in partially hyperbolic dynamics: An example, Israel J. Math., 187 (2012), 493-507.doi: 10.1007/s11856-011-0088-3.

    [20]

    A. S. Gorodetskiĭ, Regularity of central leaves of partially hyperbolic sets and applications, Izv. Math., 70 (2006), 1093-1116.doi: 10.1070/IM2006v070n06ABEH002340.

    [21]

    A. S. Gorodetskiĭ and Yu. S. Il'yashenko, Some new robust properties of invariant sets and attractors of dynamical systems, Funktsional. Anal. i Prilozhen., 33 (1999), 16-30.doi: 10.1007/BF02465190.

    [22]

    A. S. Gorodetskiĭ and Yu. S. Il'yashenko, Some properties of skew products over a horseshoe and a solenoid, Proc. Steklov Inst. Math., 231 (2000), 90-112.

    [23]

    A. S. Gorodetskiĭ, Yu. S. Il'yashenko, V. A. Kleptsyn and M. B. Nal'skiĭ, Nonremovability of zero Lyapunov exponents, (Russian) Funktsional. Anal. i Prilozhen., 39 (2005), 27-38, 95; translation in Funct. Anal. Appl., 39 (2005), 21-30.doi: 10.1007/s10688-005-0014-8.

    [24]

    A. Hammerlindl, Leaf conjugacies on the torus, Ergodic Theory Dynam. Systems, 33 (2013), 896-933.doi: 10.1017/etds.2012.171.

    [25]

    B. Hasselblatt and Ya. Pesin, Partially hyperbolic dynamical systems, in Handbook of Dynamical Systems. Vol. 1B, Elsevier B. V., Amsterdam, 2006, 1-55.doi: 10.1016/S1874-575X(06)80026-3.

    [26]

    M. Hirayama and Ya. Pesin, Non-absolutely continuous foliations, Israel J. Math., 160 (2007), 173-187.doi: 10.1007/s11856-007-0060-4.

    [27]

    M. Herman, Stabilité topologique des systèmes dynamiques conservatifs, preprint, (1990).

    [28]

    A. J. Homburg, Atomic disintegrations for partially hyperbolic diffeomorphisms, preprint, (2010).

    [29]

    A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, With a supplementary chapter by Katok and L. Mendoza, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.doi: 10.1017/CBO9780511809187.

    [30]

    V. Kleptsyn and M. Nal'skiĭ, Robustness of nonhyperbolic measures for $C^1$-diffeomorphisms, Funct. Anal. Appl., 41 (2007), 271-283.doi: 10.1007/s10688-007-0025-8.

    [31]

    F. Ledrappier, Positivity of the exponent for stationary sequences of matrices, in Lyapunov Exponents (Bremen, 1984), Lect. Notes Math., 1186, Springer, Berlin, 1986, 56-73.doi: 10.1007/BFb0076833.

    [32]

    C. Liang, W. Sun and J. Yang, Some results on perturbations to Lyapunov exponents, Discrete Contin. Dyn. Syst., 32 (2012), 4287-4305.doi: 10.3934/dcds.2012.32.4287.

    [33]

    R. de la Llave, Invariants for smooth conjugacy of hyperbolic dynamical systems. II, Commun. Math. Phys., 109 (1987), 369-378.doi: 10.1007/BF01206141.

    [34]

    J. Milnor, Fubini foiled: Katok's paradoxical example in measure theory, Math. Intelligencer, 19 (1997), 30-32.doi: 10.1007/BF03024428.

    [35]

    J. M. Marco and R. Moriyón, Invariants for smooth conjugacy of hyperbolic dynamical systems. III, Comm. Math. Phys., 112 (1987), 317-333.doi: 10.1007/BF01217815.

    [36]

    F. Micena and A. Tahzibi, Regularity of foliations and Lyapunov exponents for partially hyperbolic dynamics on 3-torus, Nonlinearity, 26 (2013), 1071-1082.doi: 10.1088/0951-7715/26/4/1071.

    [37]

    M. Nal'skiĭ, Non-hyporbolic invariant measures on the maximal attractor (in Russian), arXiv:0807.4963v1.

    [38]

    Ya. Pesin, Characteristic Lyapunov exponents, and smooth ergodic theory, Russian Math. Surveys, 32 (1977), 55-114.doi: 10.1070/RM1977v032n04ABEH001639.

    [39]

    Ya. Pesin, Lectures on Partial Hyperbolicity and Stable Ergodicity, Zurich Lectures in Advanced Mathematics, European Mathematical Society (EMS), Zürich, 2004.doi: 10.4171/003.

    [40]

    Ya. Pesin, Existence and genericity problems for dynamical systems with nonzero Lyapunov exponents, Regul. Chaotic Dyn., 12 (2007), 476-489.doi: 10.1134/S1560354707050024.

    [41]

    G. Ponce and A. Tahzibi, Central Lyapunov exponent of partially hyperbolic diffeomorphisms of $\mathbbT^3$, Proc. Amer. Math. Soc., 142 (2014), 3193-3205.doi: 10.1090/S0002-9939-2014-12063-6.

    [42]

    G. Ponce, A. Tahzibi and R. Varão, Minimal yet measurable foliations, J. Mod. Dyn., 8 (2014), 93-107.doi: 10.3934/jmd.2014.8.93.

    [43]

    F. Rodriguez Hertz, J. Rodriguez Hertz and R. Ures, Partially Hyperbolic Dynamics, IMPA Mathematical Publications, 28th Brazilian Mathematics Colloquium, Rio de Janeiro, 2011.

    [44]

    D. Ruelle, Perturbation theory for Lyapunov exponents of a toral map: Extension of a result of Shub and Wilkinson, Israel J. Math., 134 (2003), 345-361.doi: 10.1007/BF02787412.

    [45]

    D. Ruelle and A. Wilkinson, Absolutely singular dynamical foliations, Comm. Math. Phys., 219 (2001), 481-487.doi: 10.1007/s002200100420.

    [46]

    R. Saghin and Zh. Xia, Geometric expansion, Lyapunov exponents and foliations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 689-704.doi: 10.1016/j.anihpc.2008.07.001.

    [47]

    M. Shub and A. Wilkinson, Pathological foliations and removable zero exponents, Invent. Math., 139 (2000), 495-508.doi: 10.1007/s002229900035.

    [48]

    K. Sigmund, On the connectedness of ergodic systems, Manuscripta Math., 22 (1977), 27-32.doi: 10.1007/BF01182064.

    [49]

    R. Varão, Center foliation: Absolute continuity, disintegration and rigidity, Ergod. Th. Dynam. Syst., (2014), 20pp.doi: 10.1017/etds.2014.53.

    [50]

    Z. Xia, Existence of invariant tori in volume-preserving diffeomorphisms, Ergod. Th. Dynam. Syst., 12 (1992), 621-631.doi: 10.1017/S0143385700006969.

    [51]

    J.-C. Yoccoz, Travaux de Herman sur les tores invariants, Séminaire Bourbaki, Vol. 1991/92, Exp. No. 754, Astérisque, No. 206 (1992), 311-344.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(184) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return